Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 82, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 11, 2019, 6:25 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2019, 6:25 PM EDT (22:25 UTC)
- Expired
- Oct 13, 2019, 3:18 AM EDT
- In force
- 33 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
336 WHUS71 KPHI 112225 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 625 PM EDT Fri Oct 11 2019 ANZ450>455-121130- /O.CAN.KPHI.GL.W.0016.000000T0000Z-191012T0200Z/ /O.NEW.KPHI.SC.Y.0082.191011T2225Z-191013T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 625 PM EDT Fri Oct 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 6 AM EDT Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt, becoming northwest and diminishing during Saturday. Seas 8 to 12 feet, gradually subsiding late tonight and especially Saturday and Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ431-112330- /O.CAN.KPHI.SC.Y.0081.000000T0000Z-191012T0000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 625 PM EDT Fri Oct 11 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. The conditions are expected to remain below advisory criteria, therefore the advisory is cancelled. $$
5 follow-up statements
358 WHUS71 KPHI 120137 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 937 PM EDT Fri Oct 11 2019 ANZ450>455-121445- /O.CON.KPHI.SC.Y.0082.000000T0000Z-191013T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 937 PM EDT Fri Oct 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt, becoming northwest and diminishing late tonight and especially during Saturday. Seas 8 to 12 feet, gradually subsiding late tonight and especially Saturday and Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
879 WHUS71 KPHI 120732 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 AM EDT Sat Oct 12 2019 ANZ450>455-122100- /O.CON.KPHI.SC.Y.0082.000000T0000Z-191013T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 AM EDT Sat Oct 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
594 WHUS71 KPHI 121930 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 330 PM EDT Sat Oct 12 2019 ANZ450>455-131000- /O.CON.KPHI.SC.Y.0082.000000T0000Z-191013T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 330 PM EDT Sat Oct 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...Northwest winds 10 to 15 kt with gusts up to 20 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 7
068 WHUS71 KPHI 130421 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1221 AM EDT Sun Oct 13 2019 ANZ450-451-130530- /O.CAN.KPHI.SC.Y.0082.000000T0000Z-191013T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1221 AM EDT Sun Oct 13 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Buoy data indicates seas have fallen below Small Craft Advisory criteria, and are expected to continue to diminish. Therefore the Small Craft Advisory has been cancelled. $$ ANZ452>455-130900- /O.CON.KPHI.SC.Y.0082.000000T0000Z-191013T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1221 AM EDT Sun Oct 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...Northwest winds 10 to 15 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
111 WHUS71 KPHI 130718 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 318 AM EDT Sun Oct 13 2019 ANZ452>455-130830- /O.CAN.KPHI.SC.Y.0082.000000T0000Z-191013T1000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 318 AM EDT Sun Oct 13 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Buoy data indicates seas have diminished to below advisory criteria. While a stray 5 foot wave is possible through the morning, seas should continue to slowly decrease. Therefore the advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 4:49 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Oct 11, 4:49 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
449 PM EDT Fri Oct 11 2019
.SYNOPSIS...
Subtropical Storm Melissa will continue to move to the northeast
tonight and into the day Saturday. Meanwhile, a cold front will work
its way into our area Saturday evening, though little, if any,
precipitation can be expected. High pressure is to build across the
area Sunday before a wave of low pressure develops to our south into
early Monday morning. High pressure will keep us dry through the
early portion of next week, before another surface low and cold
front approach the region Wednesday. High pressure will then
dominate Thursday through Saturday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Subtropical storm Melissa is currently making its closest approach
to the NJ/DE coasts (it is about 250-300 miles away) and will start
to move a bit NE tonight, but will struggle to make significant
progress until Saturday. Other than the coastal and marine impacts
(refer to the Marine and Tide sections for more information), the
only current overland "impacts" with the system are increased cloud
cover over the northeastern 3/4ths of the area and breezy northeast
winds near the coast. Although some light rain or sprinkles near the
coast is not out of the question, any heavier precipitation
associated with the storm will remain well offshore of our area.
Overnight cloud cover is expected to be the biggest challenge, with
some guidance pushing a lower cloud deck through the area from the
NE, while other guidance shows this being confined to the coast.
Went on the aggressive side with this cloud cover (essentially
pushing it to the PHI-ABE corridor, and consequently went a little
warmer on overnight mins (generally in the upper 40s to low 50s). If
the cloud cover doesn't push as far SW lows could be a few degrees
cooler.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A wave of low pressure associated with the strong storm system
currently over the Plains will progress northeastward tomorrow
(although the primary low and mid-lvl trough will largely remain
parked over the Upper Midwest). This system will help kick Melissa
out to sea with the area briefly coming under the influence of low-
mid lvl ridging Saturday morning. This ridge however will be quickly
kicked east by the approaching wave with mid-lvl cloud cover
increasing from W-E Saturday afternoon. Can't rule out some showers
ahead of the front Saturday afternoon in the Poconos, but given
limited moisture and upper-lvl support expect most places stay dry
with only the aforementioned increase in cloud
cover.
Winds will eventually become more westerly/northwesterly by Saturday
afternoon and consequently despite the increasing mid-lvl clouds in
the afternoon feel most places will reach the upper 60s to lower
70s. The actual cold front will approach western areas late in the
short-term period however will not pass through the bulk of the area
until Saturday night.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
On again, off again extended pattern as the overall jet turns
progressive after this past week of a somewhat stagnant pattern.
Quiet weather for the first half of the day Sunday as a short upper-
level ridge builds into the region between the departure of Melissa
and a developing low-level perturbation to our south. At this time,
little changes were made and am continuing chance PoPs across
Delmarva and southern NJ. Rain looks to move out by daybreak Monday,
with the only changes being a slight northward push in the
precipitation shield according to the latest guidance. Highs will
range from the mid to upper 60s, with upper 50s across the southern
Poconos.
High pressure builds into the mid-Atlantic Monday and Tuesday with
dry weather and seasonable highs around 70 for much of the CWA.
Things turn downhill Wednesday as a strong shortwave trough ejects
from the Midwest into the Northeast. Guidance has been indicating a
dominant surface low will move across the Northern Tier of the
country, with a new coastal low forming across the southern Mid-
Atlantic, which will eventually become the dominant low. The ECMWF
is more gung-ho with this solution currently, but the GFS does not
differ significantly. QPF is naturally all over the place with the
ECMWF lambasting us with steady, heavy rains, while the GFS dry-
sockets us between the surface lows. Thus, went with broad-brushed
PoPs for now. Looks quite windy with this system as well with the
coastal surface low forecast to bottom out sub 990 mb. Look for
highs in the mid to upper 60s Wednesday.
The good news is that the system looks to be quite progressive, with
precip moving out of the region by Thursday morning. Could be a few
lingering showers to the north and across the higher terrain into
the Poconos, however, most locations should begin to dry out fairly
quickly. High pressure will translate into the Mid-Atlantic through
Saturday with cooler highs in the upper 40s across the Poconos to
the low 60s across Delmarva.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon/tonight...Generally VFR conditions prevailing with 4-
5k ft ceilings prevailing at most sites this afternoon. Overnight it
is possible a lower deck in the 2500-3500 ft range may push in
particularly along I-95 an eastward. N/NE winds will decrease in
speed after 22-00Z and become generally 5 kts or less overnight. Low
confidence on whether the near-MVFR ceilings move in, high
confidence on winds.
Saturday...VFR conditions prevailing with mid-lvl (generally 7-10k
ft) cloud cover increasing W-E in the afternoon. Winds generally
5kts or less and favoring a west-northwest direction. High
confidence.
Outlook...
Sunday...Mostly VFR with increasing clouds in the afternoon. Rain
showers likely, especially for ILG, PHL, MIV, and ACY. Northwesterly
winds 5 to 10 knots. Moderate confidence.
Monday and Tuesday...VFR with light southwesterly winds from 5 to 10
knots, turning variable Monday night.
Wednesday...MVFR to IFR at times with rain showers overspreading the
region. Southeasterly winds from 5 to 10 knots with gusts to 15
knots.
&&
.MARINE...
Trimmed the end time for the Gale warning back to 10 PM as marginal
gale conditions should subside by that time. After the Gale warning
expires a small craft advisory will be needed primarily due to
continued elevated seas. The SCA for lower Delaware Bay remains in
effect through 8 PM after which time winds should drop below SCA
criteria.
Conditions will slowly improve through the night with seas
decreasing from their current 10-12 ft heights to 8-10 ft by
Saturday morning. Seas will decrease further to around 5-7 ft by
Saturday evening. Winds will decrease considerably tonight through
Saturday afternoon, and expect gusts to decrease below 20 kts on
ocean waters by mid-Saturday morning. Outlook... Sat thru Sun
night...Lowering winds and seas as the coastal low moves away.
Mostly fair, but a few showers psbl for the DE or srn NJ waters
late Sun afternoon and Sun night.
.Outlook...
Sunday...sub SCA conditions as winds lower with Melissa's departure
to the northeast. A few showers possible, especially for the souther
Atlantic zones. Northerly winds turning easterly from 5 to 10 knots.
Seas dropping below 5 feet.
Monday and Tuesday...sub-SCA conditions expected with southwesterly
winds Monday turning northeasterly Tuesday from 10 to 15 knots. Seas
from 1 to 3 feet.
Wednesday...sub-SCA conditions expected with rain overspreading the
region and southerly winds from 5 to 15 knots. A few gusts may
surpass 20 knots. Seas building to 4 feet across the Atlantic zones.
&&
.TIDES/COASTAL FLOODING...
Will go ahead and add Kent, Queen Annes, and Talbot counties to
the Coastal Flood Advisory until 10 pm, as Claiborne topped out
close to 3.8 feet and will remain above minor thresholds through
this evening.
Coastal low will continue to bring strong NE/N flow (onshore)
to the coastal areas and affect the tide cycles for the next few
days. Water departures will begin to come down Saturday once
the deep low begins to move away.
Updated forecasts now show that widespread moderate tidal
flooding is expected across all of the NJ/DE Atlantic shore
areas and also Delaware Bay. The back bays will remain high as
water levels have not fully drained and so with additional high
tide cycles there could continue to be minor to moderate
flooding. A Coastal flood warning will continue in all these
areas for the upcoming high tide. It is possible that the
warning may be further extended or transitioned to an advisory
because for the next two high tide cycles the water levels are
expected to remain higher than normal.
For the Delaware River, a coastal Flood advisory is continued
for the Philadelphia metro area however for Mercer/Lower
Bucks/NorthWestern Burlington the advisory has been cancelled.
There should still be enough water pushing up the river to cause
some minor flooding on the banks of the Delaware near Philly
however the latest high tide was well under the forecast and
thus the expectation is that no additional flooding will occur
during the next high tide cycles north of the Philly metro area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 4 AM EDT Saturday for PAZ070-071.
NJ...Coastal Flood Warning until 1 AM EDT Saturday for NJZ012>014-
020>027.
Coastal Flood Warning until 2 AM EDT Saturday for NJZ016.
Coastal Flood Advisory until 4 AM EDT Saturday for NJZ017-018.
DE...Coastal Flood Warning until 1 AM EDT Saturday for DEZ002>004.
Coastal Flood Warning until 2 AM EDT Saturday for DEZ001.
MD...Coastal Flood Advisory until 10 PM EDT this evening for MDZ012-
015-019.
MARINE...Gale Warning until 10 PM EDT this evening for ANZ450>455.
Small Craft Advisory until 8 PM EDT this evening for ANZ431.
&&
Synopsis...Davis
Near Term...Carr
Short Term...Carr
Long Term...Davis/O'Hara
Aviation...Carr/Davis
Marine...Carr/Davis
Tides/Coastal Flooding...Hazardous weather outlook, Oct 11, 4:46 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 446 PM EDT Fri Oct 11 2019 MDZ008-020-NJZ001-007>010-015-019-PAZ054-055-060>062-101>106-122100- Cecil-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 446 PM EDT Fri Oct 11 2019 This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ012-015-019-122100- Kent MD-Queen Annes-Talbot- 446 PM EDT Fri Oct 11 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ017-018-PAZ070-071-122100- Gloucester-Camden-Delaware-Philadelphia- 446 PM EDT Fri Oct 11 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-NJZ016-122100- New Castle-Salem- 446 PM EDT Fri Oct 11 2019 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ012>014-020>027-122100- Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 446 PM EDT Fri Oct 11 2019 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT SATURDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-122100- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 446 PM EDT Fri Oct 11 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-122100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 446 PM EDT Fri Oct 11 2019 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Local storm report, Oct 11, 3:08 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT FRI OCT 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM COASTAL FLOOD 1 ESE PLEASANTVILLE 39.38N 74.50W
10/11/2019 ATLANTIC NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS WEST OF
ATLANTIC CITY EXPRESSWAY (EGG HARBOR
TOWNSHIP). RIGHT LANE REMAINS CLOSED.
1200 PM COASTAL FLOOD ABSECON 39.43N 74.51W
10/11/2019 ATLANTIC NJ DEPT OF HIGHWAYS
FLOODING ON US 9 WESTBOUND AT CR 630/OHIO
AVENUE (ABSECON CITY). ALL LANES CLOSED AND
DETOURED.
1230 PM COASTAL FLOOD 1 SSE MONTEREY FARMS 39.61N 75.63W
10/11/2019 NEW CASTLE DE DEPT OF HIGHWAYS
RIVER ROAD CLOSED BETWEEN HAMBURG ROAD TO
GOVERNOR LEA ROAD DUE TO FLOODING.
1200 PM COASTAL FLOOD 2 SE ODESSA 39.43N 75.63W
10/11/2019 NEW CASTLE DE DEPT OF HIGHWAYS
DE 299 AND DE 9 IN THE ODESSA AREA
EXPERIENCING FLOODING.
1200 PM COASTAL FLOOD FREDERICA 39.01N 75.47W
10/11/2019 KENT DE DEPT OF HIGHWAYS
MARKET STREET IN FREDERICA IS CLOSED BETWEEN
DAVID STREET AND ST. AGNES STREET DUE TO
HIGH WATER.
&&
GORSELocal storm report, Oct 11, 3:37 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EDT FRI OCT 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM COASTAL FLOOD ODESSA 39.45N 75.65W
10/11/2019 NEW CASTLE DE TRAINED SPOTTER
DE 299 JUST EAST OF ODESSA FLOODED AT THE
APPOQUINIMINK RIVER WITH A VEHICLE STUCK IN
HIGH WATER. TIME ESTIMATED.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 11:05 PM EDT | Coastal Flood Advisory | PHI | Salem | 115 min |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.